Article (Scientific journals)
Effective Fluctuation and Response Theory
Polettini, Matteo; Esposito, Massimiliano
2019In Journal of Statistical Physics, 176 (1), p. 94-168
Peer reviewed
 

Files


Full Text
19PolettiniEspositoJSP.pdf
Publisher postprint (1.46 MB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Physics
Author, co-author :
Polettini, Matteo ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Physics and Materials Science Research Unit
Esposito, Massimiliano  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Physics and Materials Science Research Unit
External co-authors :
no
Language :
English
Title :
Effective Fluctuation and Response Theory
Publication date :
2019
Journal title :
Journal of Statistical Physics
ISSN :
0022-4715
Volume :
176
Issue :
1
Pages :
94-168
Peer reviewed :
Peer reviewed
Commentary :
Journal Article
Available on ORBilu :
since 28 March 2020

Statistics


Number of views
152 (3 by Unilu)
Number of downloads
167 (5 by Unilu)

Scopus citations®
 
19
Scopus citations®
without self-citations
11
OpenCitations
 
11
WoS citations
 
17

Bibliography


Similar publications



Contact ORBilu